# SDR UALA2012123107472

- Difficulty date: December 30, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 61,563 hours, 22,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DAMAGED SKIN AREA REMOVED FOUND STRINGER CLIP AT 44R, FR60 DAMAGED.  COLD FORMED REF SRM.  INSTALLED CLIP.  NEEDS EDDY CURRENT.  ACCOMPLISHED HFEC REF NDT 51-1-=01, NO CRACKS NOTED.
